Question about Nystatin- please help!

Home The Candida Forum Candida Questions Question about Nystatin- please help!

This topic contains 3 replies, has 3 voices, and was last updated by  RobyRob 1 year, 4 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #174339

    JasonDED_61
    Participant
    Topics: 2
    Replies: 2

    i took a tiny tiny quantity of nystatin last week. Like 10mg. not much. afterwards i felt loopy, tired and had indigestion. 48 hrs later i had a bowel movement and when i wiped there was a lot of mucus. now several days later i am still passing hard stools ever since i took the nystatin. does this sound like a normal reaction to nystatin? i havent taken it since and am not sure if i should continue – thanks so much

    #174372

    Wiley200
    Participant
    Topics: 2
    Replies: 386

    Nystatin has quite a lot of side effects vs more natural antifungals like caprylic acid or SF722. Have you considered trying those first before moving on to Nystatin if they don’t work?

    #174373

    JasonDED_61
    Participant
    Topics: 2
    Replies: 2

    i thought about it – are those effective?

    #174768

    RobyRob
    Participant
    Topics: 2
    Replies: 55

    Try them and see if you get die off.

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Question about Nystatin- please help!’ is closed to new replies.